Semilocal convergence for Newton's method on a Banach space with a convergence structure and twice Fréchet differentiable operators.

Argyros, Ioannis K.

Southwest Journal of Pure and Applied Mathematics [electronic only] (2003)

  • Volume: 2003, Issue: 1, page 88-95
  • ISSN: 1083-0464

How to cite

top

Argyros, Ioannis K.. "Semilocal convergence for Newton's method on a Banach space with a convergence structure and twice Fréchet differentiable operators.." Southwest Journal of Pure and Applied Mathematics [electronic only] 2003.1 (2003): 88-95. <http://eudml.org/doc/227590>.

@article{Argyros2003,
author = {Argyros, Ioannis K.},
journal = {Southwest Journal of Pure and Applied Mathematics [electronic only]},
keywords = {Newton's method; Banach space with a convergence structure; majorizing sequence; Fréchet-differentiable operator; Newton-Kantorovich hypothesis; Semilocal convergence},
language = {eng},
number = {1},
pages = {88-95},
publisher = {Cameron University, Lawton},
title = {Semilocal convergence for Newton's method on a Banach space with a convergence structure and twice Fréchet differentiable operators.},
url = {http://eudml.org/doc/227590},
volume = {2003},
year = {2003},
}

TY - JOUR
AU - Argyros, Ioannis K.
TI - Semilocal convergence for Newton's method on a Banach space with a convergence structure and twice Fréchet differentiable operators.
JO - Southwest Journal of Pure and Applied Mathematics [electronic only]
PY - 2003
PB - Cameron University, Lawton
VL - 2003
IS - 1
SP - 88
EP - 95
LA - eng
KW - Newton's method; Banach space with a convergence structure; majorizing sequence; Fréchet-differentiable operator; Newton-Kantorovich hypothesis; Semilocal convergence
UR - http://eudml.org/doc/227590
ER -

NotesEmbed ?

top

You must be logged in to post comments.